Saturday, June 27, 2009
Pills, Pills and more Pills..........
I've been on steroids continuously since April 26th. I think I've tolerated them fairly well. Minimal mood swings and no feeding frenzy's. Of course I've gained a terrible amount of weight that will take me year to get off, if ever. (I've tried not to focus on the weight gain. I can't control it so there is no need to make myself crazy over it).
Between all the new pills I'm swallowing 3-4 times every day and the Rebif (which sucks. Since the exacerbation all the nasty side effects of the Rebif have come back), I think I've been dealing petty well with the steroids. Until last night. I was brushing my teeth, looking in the mirror when I suddenly realized I have that terrible "steroid face". My face is so swollen and puffy. It is WAY beyond fat. I look like someone removed my head and placed a large over ripe cantaloupe in it's place. Perfect.
MS so sucks!